# SDR DHL2004367007

- Difficulty date: July 16, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 4970 · APU Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULT LIGHT ILLUMINATED IN FLT.  PERFORMED ABNORMAL, APU WAS IN NORMAL POSITION.  REPLACED ECB AS PRECAUTION, T/S PER FIM 49-00 WITH NO FAULT CODES FOUND.  OPS CHECK APU PER 49-00-00 OK.
